# SDR UALA2013020700754

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 49,298 hours, 19,735 cycles
- Engine: Iae V2522A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN INTERPHONE INOPERATIVE.   INSTALLED NEW HANDSET.  SYSTEM OPS GOOD.
